# SDR AT0100017

- Difficulty date: October 11, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK IN FRAME AT BS 718L.  REMOVED AND REPLACED FRAME AT BS 718L IAW EO 12-5311-29-B1044 1R.
